# SDR ORJA9956

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9665103
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT OKC, CORROSION IN LOWER BATTERY POWERED EMERGENCY LIGHT FOR AFT AIRSTAIR.  REMOVED AND REPLACED LOWER EMERGENCY EXIT 1D/FLOOD LIGHT.  TESTED EMERGENCY LIGHT IN AFT AIRSTAIR IAW BRUCE INDUSTRIES MANUAL 400-082.  (M)
